# SDR USAA2011072000017

- Difficulty date: July 7, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 69,389 hours, 46,813 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 65C26601272
- Part serial: 469
- Condition: Cracked
- Location: Le Slat
- Part time: 37,154 hours, 22,888 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C21 CHECK - CRACK ON BOTTOM OF NR 6 SLAT SKIN BETWEEN SS254.4 TO SS255.0.  REPAIRED NR 6 SLAT SKIN BETWEEN SS254.4 TO SS255.0 IAW B737 SRM 57-43-01 FIG 201.
